RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 2, Pages 92–100 (Mi mz4684)  

Varieties of solvable Lie algebras with a distributive lattice of subvarieties

S. P. Mishchenko

Yanka Kupala State University of Grodno

Full text: PDF file (905 kB)

English version:
Mathematical Notes, 1992, 52:2, 820–826

Bibliographic databases:

UDC: 519.4
Received: 28.06.1989

Citation: S. P. Mishchenko, “Varieties of solvable Lie algebras with a distributive lattice of subvarieties”, Mat. Zametki, 52:2 (1992), 92–100; Math. Notes, 52:2 (1992), 820–826

Citation in format AMSBIB
\Bibitem{Mis92}
\by S.~P.~Mishchenko
\paper Varieties of solvable Lie algebras with a distributive lattice of subvarieties
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 2
\pages 92--100
\mathnet{http://mi.mathnet.ru/mz4684}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1187878}
\zmath{https://zbmath.org/?q=an:0779.17002}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 2
\pages 820--826
\crossref{https://doi.org/10.1007/BF01236778}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LC62500033}


Linking options:
  • http://mi.mathnet.ru/eng/mz4684
  • http://mi.mathnet.ru/eng/mz/v52/i2/p92

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:148
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020